# SDR TC8A96020

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW T/E FLAP LOWER SURFACE ACTUATOR ROD DOUBLER BROKEN, 1 INCH.  MADE AND INSTALLED DOUBLER AT AFFECTED AREA AS EPR SRM 57-2-1.  (M)
